RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 181–185 (Mi umn6524)  

Scientific notes and problems

On layer-finite rings

V. I. Shneidmyuller


Full text: PDF file (630 kB)

Bibliographic databases:

Received: 31.05.1960

Citation: V. I. Shneidmyuller, “On layer-finite rings”, Uspekhi Mat. Nauk, 17:4(106) (1962), 181–185

Citation in format AMSBIB
\Bibitem{Shn62}
\by V.~I.~Shneidmyuller
\paper On layer-finite rings
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 181--185
\mathnet{http://mi.mathnet.ru/umn6524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140534}
\zmath{https://zbmath.org/?q=an:0108.03204}


Linking options:
  • http://mi.mathnet.ru/eng/umn6524
  • http://mi.mathnet.ru/eng/umn/v17/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:114
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019